# SDR YENA2024012400086

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 12,800 hours, 3,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2097, JFK-PVR. 'REF LP 3834745 ITEM 1 CABIN ODOR FROM PACK 2 ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
